DCDS
Measures related to $(\epsilon,n)$-complexity functions
Valentin Afraimovich Lev Glebsky
Discrete & Continuous Dynamical Systems - A 2008, 22(1&2): 23-34 doi: 10.3934/dcds.2008.22.23
The $(\epsilon,n)$-complexity functions describe total instability of trajectories in dynamical systems. They reflect an ability of trajectories going through a Borel set to diverge on the distance $\epsilon$ during the time interval $n$. Behavior of the $(\epsilon, n)$-complexity functions as $n\to\infty$ is reflected in the properties of special measures. These measures are constructed as limits of atomic measures supported at points of $(\epsilon,n)$-separated sets. We study such measures. In particular, we prove that they are invariant if the $(\epsilon,n)$-complexity function grows subexponentially.
keywords: separability. Topological entropy complexity functions
DCDS
Measures related to metric complexity
Valentin Afraimovich Lev Glebsky Rosendo Vazquez
Discrete & Continuous Dynamical Systems - A 2010, 28(4): 1299-1309 doi: 10.3934/dcds.2010.28.1299
Metric complexity functions measure an amount of instability of trajectories in dynamical systems acting on metric spaces. They reflect an ability of trajectories to diverge by the distance of $\epsilon$ during the time interval $n$. This ability depends on the position of initial points in the phase space, so, there are some distributions of initial points with respect to these features that present themselves in the form of Borel measures. There are two approaches to deal with metric complexities: the one based on the notion of $\epsilon$-nets ($\epsilon$-spanning) and the other one defined through $\epsilon$-separability. The last one has been studied in [1, 2]. In the present article we concentrate on the former. In particular, we prove that the measure is invariant if the complexity function grows subexponentially in $n$.
keywords: Complexity functions separability invariant measures.

Year of publication

Related Authors

Related Keywords

[Back to Top]